• HEALTH &
    RECOVERY
    🌼 Welcome Guest 🌼
    Posting Rules Bluelight Rules
  • H&R Moderators: chinup | VerbalTruist | n3ophy7e
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Recovery My journey starts today (hydromorphone)

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
Hey guys, awesome site you's have here. I've been a long time reader and have battled with opiote addiction since I was 18 years old.

It all started out there usual way, popping the odd perc here and there. I remember the first time ever popping one, it was like love at first taste. I have mainly been an oxy user and kept my use below 160mg a day for the most part. Fast forward to last December.......>>>>. My usual oxy hook up dried up and was cut off... So I went into a slight panic. And didn't have many solid hook ups. After a day of asking asking around I found out a family member was into hydromorphone and could easily get it for me.

I started with a hand full of 18mg , and would eat half of the beeds. But didn't much like the feeling. So I figured I'd give the old sniff a try.... Something I don't usually do. Bam!! That worked!! I thought perfect , roughly 30mg of this a day and I'm golden. Well fast forward to today...>>>>>>>. I'm here asking you guys for help and support. I currently have a 90-120mg a day hydromorphone (dilaudid) habit and I need it to stop. I have a beautiful young family and want to be the best man I can be.

Now.., six months ago I did quit cold turkey but that only lasted 3 weeks, and was absolutely fucking horrific. The pain almost killed me, but dealing with real feelings and emotions.... That was the real nightmare. I've lived and done some heavy dirt in my 32 years on this planet, so living with this is going to be tough, sober.

I guess the reason I'm here Is to ask for support as I ween down these pills, quickly, and jump off. I'm cutting my use to 30mg starting this morning. I will be using kratom to supplement. I also have some .5mg clonazepam. And a daily. 5mg addiction to them. But never the less I do have them.

I have a million things to talk about and share, hopefully I get a response and can shoot the shit with you guys.
 
Last edited by a moderator:

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
Yes, I've considered it. But with all of the horror stories I read, I'm not sure I wanna dig into that realm.

This taper shit ain't for me either. I'm just going to jump off at in the next couple days.

Will I be safe jumping off at the dose I'm at?
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
Cold turkey starts now. Please keep me in your thoughts guys. I'll check in daily..I could really use your support.

Love yas
 

VastEmpty

Bluelighter
Joined
Jul 22, 2016
Messages
546
Six -

best of luck! It's awesome you have decided you need to quit. It's going to be a rough couple days, but you will make it. Just hang on and push through.

What are you jumping off of in terms of mgs? Also, are you still taking Kratom of is that done too?

Check in with s often. It does help and BL has some awesome people.

- VE
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
I'm jumping from 75mg hydromorphone a day. Tapering wasn't working for me. So I held off on the kratom and saved it for now. 9 hours in, withdrawal is starting so I took a spoonful of kratom. I feel OK now to be honest. A suspect that by tonight I'll be a bawling blubbering mess though.
 

VastEmpty

Bluelighter
Joined
Jul 22, 2016
Messages
546
Six -

the kratom does help, a lot. I sort of looked at it like a parachute that drops you at about 30 ft off the ground. It softens the fall considerably but it's still a rough landing. For me there was a point of diminishing returns with Kratom, so I had to quit taking it around day 5-7. There came a point where it felt like I was just prolonging my wds.

75 mgs is no small amount, but you will be ok. I cold turkeyed from 80 mgs a day of oxy for the same reason as you. I couldn't taper to save my life. So I finally had to make a plan and be done.

Hang in there six.

- VE
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
VE

Thanks man, and yes, this will be the highest dose I've ever jumped from. I jumped from oxy at around 160mg , but oddly I recovered quite well. I swear, this just gets harder the older we get. And this damn dilaudid is nasty nasty stuff.

I'm at almost 12 hours now, and I'm starting to feel withdrawals coming on. One good thing about dilaudid is that withdrawals are quick and fierce. I think I'll take a small spoonful of kratom every 5-6 hours for the first couple days. I'm not really sure how much to take. But the stuff I got is good.
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
18 hours, other then uncontrollable crying and runny nose, I feel fine. I sure hope I'm not just prolonging withdrawals by using kratom
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
Over 24 hours in now, it's getting much worse for sure. Twitching, rls. But it's slightly toned down from the kratom. I forgot how hard this was...
 

BigPoppaGoonie

Bluelighter
Joined
Sep 26, 2016
Messages
61
Location
Trapped in the dungeon of my mind. Sword drawn.
RLS is the worst part of WD for me. While I havent found anything that completely stops it, Potassium and magnesium, with a robust multivitamin everyday have helped me quiet it down some. This is very helpful when the sleeplessness kicks in, I only maybe 30-45mins of sleep at a time, but its better than nothing. I got some of that homeopathic restless leg stuff from the pharmacy...I've been taking it every 4 hours. Im not sure if its helping, or if it is just placebo, but either way I get some relief. Good luck on the journey my friend! we will be here when thinks get bad.
 

simco

Bluelight Crew
Joined
Aug 20, 2014
Messages
2,247
Location
with the dead crow god
Over 24 hours in now, it's getting much worse for sure. Twitching, rls. But it's slightly toned down from the kratom. I forgot how hard this was...

This shit is brutal. But one thing that always helps me to keep in mind. Well, it's actually two things:
* This WILL END SOON. Unlike most illnesses, you know it's got a short shelf-life.
* You know exactly what's making you feel bad. When I get really sick, I always worry that I've got some awful thing that's gonna kill me or at least make me
miserable for ages. Dopesickness is a rare case where you know the score and that at least you don't have to worry that you've got Ebola or Dengue fever
or some shit.

I hope that helps a little! :)
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
You guys are awesome! Sorry if I'm quiet,i truly feel like I'm going to die. I'll keep popping in
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
Hey guys, any advice on lyrica. My mom has some that I can use. Should I wait till day for to start.. Or?
 

kickitnow

Bluelighter
Joined
Aug 23, 2016
Messages
75
I've read anecdotal reports of it helping mate. Probably better of trying those than the percs. They are addictive and have WDs of their own, but I couldn't get any prescribed in Australia. I hope someone with more experience chimes in!
 

VastEmpty

Bluelighter
Joined
Jul 22, 2016
Messages
546
^ no worries about being quiet, six, we all know how you feel. My first 1-4 days I couldn't post more than a few sentences saying I'm still alive but wishing I was dead - even though I browsed the forums for a good 22 hours a day. I sure wasn't sleeping. You will feel like shit for a few more days but get better slowly.

about the Lyrica - start out with the lowest dose possible and work your way up from there. I have heard great things about it, but I have also heard that tolerance increases quickly. I really don't think taking it will hurt you a bit at this point. Just go easy with it and be safe. I know a ton of people on this board have experience with it - hopefully they stop by and give you better advice.

Best of luck!

- VE
 

subotai

Bluelighter
Joined
Mar 25, 2014
Messages
11,672
Clonazepam should help immensely from my experience.

do you have a way to reliably ensure you of your taper though? Who is handling the pills?
 

Sixxam

Bluelighter
Joined
Dec 18, 2016
Messages
319
I can't taper, no will power. I have my wife the last 30mg hydromorphone and about 6 percs. To spread out over there course of the withdrawal. As I'm quitting from a lethal amount. If I seize I will need a pill to get to hospital. I need to freaking beat this guy's. Thank you all for your continued support.
 
Top